PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 57(71) (dedicated to Djuro Kurepa), pp. 19--28 (1995)
On Kurepa's problems in number theory
Aleksandar Ivi\'c, \v Zarko Mijajlovi\'cKatedra za matematiku, Rudarsko-Geoloski fakultet, Beograd, Yugoslavia and Matematicki fakultet, Beograd, Yugoslavia
Abstract: We discuss some problems in number theory posed by Djuro Kurepa, including so called the left factorial hypothesis.
Classification (MSC2000): 11A05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts